# SDR SIMA1804

- Difficulty date: June 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4109 - EMERGENCY FLOOR LIGHT STRIP INOPERATIVE.  REMOVED AND REPLACED FIRST STRIP IN FRONT OF LAVATORY.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
